# SDR SWAA2021062991436

- Difficulty date: June 10, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 620 Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SCUFF PLATE SUPPORT ANGLE AT PASSENGER CABIN BS320 LBL60 WL208. MARKED / REMOVED AND REPLACED SCUFF PLATE SUPPORT ANGLE AT PASSENGER CABIN FROM BS 320 TO BS 344 LBL 60 WL 208 IAW SRM 51-40-02 AND DWG 141A8110
